# SDR F3LA2022111400148

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N366FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09465
- Aircraft time: 7,824 hours, 3,623 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 47145268
- Part serial: 10368
- Condition: Leaking
- Location: Ths
- Part time: 7,824 hours, 3,623 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CARD 27-44-00-710-001-A FOUND THS ACTUATOR FLUID SIGHT GLASS TO BE EMPTY AND EVIDENCE OF LEAKS.   RESTORED C/B'S AND PERFORMED OPS CHECK OF THS. OPS CHECK GOOD. A/C OK TO CONTINUE. AMM 27-44-51-400-001-A(J), AMM 27-41-00-730-001-A, AMM 27-44-00-710-003-A, AMM 27-44-00-710-001-A.
